MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SYSTEM RIGHT NARROW MANDIBULAR COMPONENT; JOINT, TEMPOROMANDIBULAR, IMPLANT

BIOMET MICROFIXATION TMJ SYSTEM RIGHT NARROW MANDIBULAR COMPONENT; JOINT, TEMPOROMANDIBULAR, IMPLANT
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Medical product - zimmer biomet tmj system small right fossa component - catalog #: 24-6562 lot #: 205470a, unknown screws catalog #: unknown lot #: unknown, tmj system left narrow mandibular component - catalog #: 01-6551 lot #: 188400a, tmj system small left fossa component - catalog #: 24-6563 lot #: 223520b.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2022-00119, 0001032347-2022-00120.
 
Event or Problem Description
It was reported that the patient underwent a revision approximately eleven (11) years post-op due to an unknown reason.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing of the mandible or fossa components.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TMJ SYSTEM RIGHT NARROW MANDIBULAR COMPONENT
Common Device Name
JOINT, TEMPOROMANDIBULAR, IMPLANT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
merrianne cassidy
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key14145758
Report Number0001032347-2022-00118
Device Sequence Number6232136
Product Code LZD
UDI-Device Identifier00841036011895
UDI-Public(01)00841036011895(10)121950(17)120601(30)2
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2012
Device Model NumberN/A
Device Catalogue Number01-6550
Device Lot Number121950A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer05/13/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown